cardiologist-icon
Palpitation after medicin
My mom is taking telvas h,nebicard 2.5 and amaryl m1.but from last few days after taking amaryl she is having palpitation and feeling uneasy.what to do plz help.
142 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Ashwin M Daware
Cardiologist 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Probably she is having low sugars please show to diabetologist and cardiologist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.